Get a physical with a echo stress test to make sure you are in good health.
Loss weight if you need to (when I was doing my psychology internship in the cardiology department (long story) all the doctors like weight watchers best for this...
Ask your doctor if you are healthy enough to walk 30 mins per day - and walk fast enough to get your heart rate fast enough.
Eat only a few ounces of meat in any meal
Increase your intake of fruits and vegetables.
Decrease use of Butter, Milk (except skim), and Cheese
reduce stress - there are lots of good books on this....
have at least one good friend you can share things with - personal things.
Laugh more - it really is good medicine.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I just got a cardiac stress test and an echocardiogram done today. I am having a LOT of PVC s. the options are to: 1. ignore it since I am not having any other symptoms, 2. get on Verapamil, or 3. cardiac ablation which only has a 70% chance of eradicating this problem. Structurally my heart is healty, not regurg, no enlarged chambes, EF is 70%, I am 52 y/o and I exercise, eat healthy and am not overweight. My concern is: 1. how long can I live with these PVC s. 2. I am about to start taking Cymbalta and am concerned how this medication will react with Verapamil if I start taking this drug as well.
Having heart palpitations (feels like extra or skipped beat) for last two weeks straight everyday more than a few times a day. Never happened before. In the past only getting an occasional palpitation once in a blue moon. After first week of palpitations started getting chest pain or discomfort also in upper back ( like how it feels after your muscles hurt from exercise) and dwelling anxious from it all. EKG yesterday said it was normal except for slower heart rate (59 compared to last years EKG 60). Had a physical 3 months ago and everything seemed pretty normal. Doc suggested a chest X-ray eventually and Xanax. She thinks its anxiety or stress and I would have agreed with her normally only with the heart palpitations I don t feel like its that since I ve had a lot of past anxiety over the years but I ve never had these consistent palpitations and its pretty scary. I feel like the anxiety im experiencing now is just due to being scared about the palpitations and the fear and paranoia of something more serious? I m 36 5 1 103 lbs. normally healthy no history of heart disease in family.
My father was just prescribed a new heart medication for his a-fib diagnosis. In the past he has taken digoxin, but now he has been given flecainide acetate. He maintains a fairly vegan diet (eggs in baked goods, fish a few times a month), but otherwise keeps to beans, whole grains, fruits, leafy greens, among many other vegetables. He has been told that the fiber in his diet may be problematic, so he is considering changing his diet, which is unfortunate as it is a healthy one for his heart. I have read online that a vegetarian diet may result in more alkaliine urine, which in turn would metabolize the drug more slowly, perhaps resulting in the ability to use a lower dosage- no warnings about fiber, other than waiting some time after taking the medication before ingesting a lot of fiber. Thank you for your time.